by jeffa on Sun Jul 17, 2011 05:45 PM
I am a 58 yr old male dxed 22 months ago with aaaaaaagbm rt temoral. Have gone through 100% resection, radiation, Temodar, Clinical Trial XL184 and Avastin/CCNR. Last week's MRI showed another recurrance and bt Dr. wants me to start on Carboplatin chemo. Side affects look prettly intense. Any advice from this group? Thanks
by jeffa on Sun Jul 17, 2011 05:46 PM
srry - keyboard stuck - that was a grade IV GBM
by sjk1963 on Sun Jul 17, 2011 06:29 PM
Check your notifications.
by rkaspinwall on Sun Oct 28, 2012 08:36 PM
My mom did two rounds of Cisplatin which made her horribly sick. She was on a very strict schedule of nausea medications to try and keep it under control but then the discovered she was suffering pretty severe hearing loss. Her team decided for her last chemo to do Carboplatin which is supposedly a milder version of the Cisplatin, according to the doctor. It has been 4 days since her treatment and so far the worst side effect is fatigue; she spends the vast majority of the day in bed because she is too tired to do anything whereas before the Carboplatin she would at least move from the bedroom to the living room to watch tv with me and my dad. Judging from how bad her nausea was on Cisplatin, I would say the Carboplatin isn't near as intense; she'll take sleeping over vomiting any day. Stay positive and drink plenty of fluids!
by Tiggi on Thu Nov 29, 2012 10:39 PM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.